So Tired and exhausted all the time

Is anyone else this tired out there? I take my medicine and its like an hour later I'm passing out. Will this last forever or is the dose just to high? Any advice would be greatly appreciated.

Report post

2 replies. Join the discussion

thats what was happening to me when i first started taking geodon and they had to change it to latuda. it could be the dose oe the medicine. hope everything works out. since they changed my meds and added wellbutrin for energy i can get things done through out the day

Report post

It can be like that with certain meds. Have you seen your doctor about it?

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support Mental Health America

Help Mental Health America reach its goals and support people like yourself by making a donation today.

Donate to  Mental Health America

Discussion topics

Resources from Mental Health America

Mental Health America 2013 Annual Conference on Wellness

Receive e-mail news from MHA

Community leaders